MAUDE Adverse Event Report: ALIGN TECHNOLOGY, INC. INVISALIGN GO PLUS; ALIGNER, SEQUENTIAL

ALIGN TECHNOLOGY, INC. INVISALIGN GO PLUS; ALIGNER, SEQUENTIAL
Model Number 9012
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Sensitivity of Teeth (2427); Tooth Loss (4831)
Date of Event 04/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The treating doctor reported that the patient had symptoms of abscesses between different teeth, grade ii tooth mobility, sensitivity, tenderness to palpation and tooth loss (tooth #1.7).The patient did not report requiring any medical intervention for the reported symptoms.The patient indicated being prescribed antibiotics to alleviate the reported symptoms.It is unknown if any clinical or laboratory tests were performed.The patient is currently reported to be getting better.
 
Additional Manufacturer Narrative
The current instructions for use contains the following: "precautions - a tooth that has been previously traumatized or significantly restored may be aggravated.In rare instances, the useful life of the tooth may be reduced, the tooth may require additional dental treatment such as endodontic and/or additional restorative work, and/or the tooth may be lost."," the health of the bone and gums which support the teeth may be impaired or aggravated.".The treating doctor shared that the potential root cause could have been mesiodistal movements associated with the aligner treatment, although a direct relationship could not be confirmed.Align's clinical review noted that tooth 1.7 did not have any programmed movement throughout the treatment.There is no conclusive evidence provided that supports or opposes whether the invisalign system caused or contributed to the reported permanent damage.Based on the available information, the patient had permanent damage, and the invisalign system was being used.Therefore, an mdr will be filed in the united states per 21 cfr 803.

Brand Name
INVISALIGN GO PLUS
Common Device Name
ALIGNER, SEQUENTIAL
Manufacturer (Section D)
ALIGN TECHNOLOGY, INC.
2820 orchard parkway
san jose CA 95134
Manufacturer (Section G)
ALIGN TECHNOLOGY, INC.
2820 orchard parkway
san jose CA 95134
Manufacturer Contact
janier duarte
2820 orchard parkway
san jose, CA 95134
MDR Report Key25094531
Report Number2953749-2026-01595
Device Sequence Number5005187
Product Code NXC
UDI-Device Identifier00816063020431
UDI-Public(01)00816063020431(10)0226421574(13)250711(91)2432830021N
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K241412
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number9012
Device Lot Number226421574
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age34 YR
Patient SexFemale